You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1979/102/3
Paracompact box products in forcing extensions
Download
PDF
- Paracompact box products in forcing extensions
Article
Original scientific text
Title
Paracompact box products in forcing extensions
Authors
Judy Roitman
1
Affiliations
Wellesley, Mass., U.S.A.
Fundamenta Mathematicae
1979/102/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
219-228
Main language of publication
English
Published
1979
Exact and natural sciences
mathematics